# SDR AALA200800792

- Difficulty date: April 2, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 30,837 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 39B TO 41B INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY LIGHTS AT SEAT ROWS 39B TO 41B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
